arise: (final fantasy ♥ secrets)
Today was a day of good news and bad news! The bad news first, since I like to end on a happy note. I don't know if I've mentioned it before, but since August, I've been taking sleeping medication to help with my insomnia. It's been amazing and basically transformed my life, wish I'd discovered it years ago, etc.. Unfortunately, the medication I'm taking is also technically an anti-depressant, specifically a downer. That's never really affected me because I take it for insomnia, so I'm asleep during the actual downer effects most of the time - I've been awake for it sometimes, but not much. Being a downer, it actually has some pretty nasty side-effects. I've never had the side-effects before, and I've been taking it for months.

Unfortunately, in the last week or so, that's changed. I've spontaneously started falling into a fugue-like state, losing time, having... well, dark thoughts is the best way I can describe it, but in a completely emotionally detached manner. Like, I'll sit down for a few minutes and then suddenly find that it's half an hour later, or, as happened today, I'll suddenly find that I've walked out of a room full of people I was talking to and am halfway across the university with no idea when or why that happened. My theory is that the medication isn't processing through my system as quickly as it should because of some kind of third-trimester change, so I'm feeling the downer effects long after the sedative (and, indeed, the eight hours of sleep) is done. Either way, though, it means that I'll have to stop, or at least cut down on, the medication for at least a little while, and that truly is a miserable thought. It can't be helped, as insomnia is way preferrable to this, but it's a real pain. :(

The good news, however, is that apparently my university enrolment was screwed up! Normally this would be a bad thing, but in this case, they screwed it up by enrolling me in first year when I should've been skipped straight to second year! So, starting next week, I'll be attending a whole bevy of new subjects, and have credit for an entire year knocked off. I'm thrilled, needless to say. The idea of suddenly cutting to second year is a bit daunting, but hey, I've done it once, I can do it again! I do have a whole new timetable to learn, though, and new books to buy! (And the old ones were so expensive...)
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.
Page generated Jun. 24th, 2017 12:13 pm
Powered by Dreamwidth Studios